# SDR DXTA200500826

- Difficulty date: July 8, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N636QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605304
- Aircraft time: 2,793 hours, 2,171 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bearing
- Part number: S38951
- Condition: Worn
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION ABOVE 260 KIA APPEARS TO BE COMING FROM RUDDER. RUDDER PEDALS DANCING BACK AND FORTH. CAN BE FELT IN YOKE AS WELL. VIBRATION GOES AWAY BELOW 250 KIAS.  CHECKED WITH YAW DAMP OFF AND VIBRATION STILL PRESENT.  FOUND ELEVATOR AND RUDDER TRIM TAB HORN BEARINGS WORN EXCESSIVELY. BEARINGS REPLACED.
